Looking for prescription drug prices?
Prescription co-pays vary by insurance coverage. As a result, we don't provide a drug price until we process your prescription and determine your co-pay.
For out-of-pocket prices:
- In-Store, call your local Walgreens pharmacy.
- Online at Walgreens.com, call 877-250-5823, toll-free anytime day or night.
Q-PAP 500MG TABS (ACETAMIMOPHEN)
Ingredient Name: ACETAMINOPHEN (a-seat-a-MIN-oh-fen)
Drug Manufacturer: QUALITEST
Common Uses: This medicine is an analgesic and antipyretic used to treat pain, headache, and fever. It may also be used to relieve pain in certain kinds of arthritic conditions. This medicine may also be used to treat other conditions as determined by your doctor.
Before Using This Medicine: Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking isoniazid or anticoagulants. Inform your doctor of any other medical conditions, allergies, pregnancy, or breast-feeding. Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine.
How to Use This Medicine: FOLLOW THE DIRECTIONS for using this medicine provided by your doctor or on the package. This medicine may be taken on an empty stomach or with food. STORE THIS MEDICINE at room temperature in a tightly-closed container, away from heat, moisture, and light. IF YOU MISS A DOSE OF THIS MEDICINE and you are using it regularly, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.
Cautions: DO NOT TAKE THIS MEDICINE if you have had an allergic reaction to it or if you are allergic to any ingredient in this product. DO NOT TAKE MORE OF THIS MEDICINE than recommended by your doctor or on the package label. Doing so may cause liver damage. IF YOUR SYMPTOMS DO NOT IMPROVE within a few days or if they become worse, check with your doctor. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes other medicines containing acetaminophen (check labels closely). THIS MEDICINE CONTAINS ACETAMINOPHEN. Do not take additional acetaminophen without checking with your doctor or pharmacist. Ask your pharmacist if you have questions about which medicines contain acetaminophen. ALCOHOL WARNING: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. THIS MEDICINE MAY CAUSE false results with some in-home test kits for blood cholesterol. Check with your doctor or pharmacist if you are taking this medicine and need to check your blood cholesterol at home. FOR WOMEN: IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. THIS MEDICINE IS EXCRETED in breast milk. IF YOU ARE OR WILL BE BREAST-FEEDING while you are using this medicine, check with your doctor or pharmacist to discuss the risks to your baby.
Possible Side Effects: NO COMMON SIDE EFFECTS HAVE BEEN REPORTED with the proper use of this medicine. A VERY BAD SKIN REACTION (Stevens-Johnson syndrome / toxic epidermal necrolysis) may happen. It can cause very bad health problems that may not go away and sometimes death. Get medical help right away if you have signs like red, swollen, blistered, or peeling skin (with or without fever); red or irritated eyes; or sores in your mouth, throat, nose, or eyes. CONTACT YOUR DOCTOR IMMEDIATELY if you experience yellowing of the skin or eyes, dark urine or pale stools, or unusual fatigue. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist. This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your healthcare provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Overdose: If overdose is suspected, contact your local poison control center or emergency room immediately. Symptoms of overdose may include vomiting, excessive sweating, dark urine, stomach pain, and extreme fatigue.
Additional Information: DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS MEDICINE out of the reach of children.
Copyright 2012 Wolters Kluwer Health, Inc.
Disclaimer - This information is not intended to substitute for professional medical advice. Be sure to contact your physician, pharmacist or other health care provider for more information about this medication. By searching these web site pages, you agree to our terms and conditions of use.